# SDR GTIA2020070635229

- Difficulty date: July 3, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 10,705 hours, 4,781 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TURNING BASE TO FINAL FLT ATND CALLED FROM AFT GALLEY REPORTING DIRTY SOCKS SMELL.  PACK NR 2 WAS THEN TURNED OFF, FLT ATND REPORTED SMELL DISIPATED AFTER LANDING.  ORDER REPORT COMPLETED, PERFORMED IDENTIFICATION OF CABIN ORDER IAW TSM 05-50-00-810-831.  PERFORMED ENG RUNS IAW AMM 71-00-00.  CAUSE OF ODOR COULD NOT BE DUPLICATED AT THIS TIME.  A/C OK FOR CONTINUE SERVICE.
